# SDR USAA2013080800027

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 62,752 hours, 41,795 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 65C304629H
- Part serial: 682
- Condition: Worn
- Location: Zone 500
- Part time: 14,018 hours, 8,782 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK, WEAR DAMAGE AT NR 2 KRUEGER FLAP OTBD ACTUATOR ATTACH LUG APPROX 26" OTBD OF INBD EDGE BETWEEN LES139 & LES149.  REPLACED NR 2 KRUEGER FLAP IAW AMM 27-81-11-404-002.
